MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGARD XP FEMORAL COMPONENT WITH PEGS LEFT 57.5MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGARD XP FEMORAL COMPONENT WITH PEGS LEFT 57.5MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - vanguard xp-as e1 left medial/right lateral tibial bearing 14mm x 65/67mm catalog #: 195547 lot #: 266990, vanguard xp-as e1 right medial/left lateral tibial bearing 14mm x 65/67mm catalog #: 195610 lot #: 680750, vanguard xp cruciate retaining tibial tray 65mm catalog #: 195270 lot #: 342320, series a thin 3 peg patella catalog #: 184784 lot #: 062110.G2 - report source - foreign: event occurred in japan.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2024-00028, 0001825034-2024-00029.H3 other text : investigation incomplete.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address pain and dislocation of the femoral component and tibial bearings approximately two (2) months post-operatively.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04) femur.The reported event was confirmed via provided radiographs; no product or pictures were performed; visual and dimensional evaluations could not be performed.Radiographs reviewed by a healthcare professional identified lateral dislocation of the tibial component, possible poly wear, and possible metal-on-metal with the femoral component.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
VANGARD XP FEMORAL COMPONENT WITH PEGS LEFT 57.5MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18464343
Report Number0001825034-2024-00030
Device Sequence Number7145661
Product Code MBH
UDI-Device Identifier00880304560437
UDI-Public(01)00880304560437(17)300131(10)272320
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number195919
Device Lot Number272320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexFemale
Patient Weight63 KG